Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Fernandes, M. L. C.; Zanolin, F.
Repelling conditions for boundary sets using Liapunov-like functions. I. - Flow-invariance, terminal value problem and weak persistence. Rendiconti del Seminario Matematico della Università di Padova, 80 (1988), p. 95-116
Texte intégral djvu | pdf | Analyses MR 988116 | Zbl 0672.34048

URL stable: http://www.numdam.org/item?id=RSMUP_1988__80__95_0

Bibliographie

[1] H. Amann, Gewöhnliche Differentialgleichungen, Walter de Gruyter, Berlin, 1983.  MR 713040 |  Zbl 0823.34001
[2] J.-P. Aubin - A. CELLINA, Differential inclusions, Springer-Verlag, Berlin and New York, 1984.  MR 755330 |  Zbl 0538.34007
[3] S.R. Bernfeld - R.D. Driver - V. Lakshmikantham, Uniqueness for ordinary differential equations, Math. Systems Theory, 9 (1976), pp. 359-367.  MR 447673 |  Zbl 0329.34003
[4] J.M. Bownds, A uniqueness theorem for y' = f (x, y) using a certain factorization of f, J. Differential Equations, 7 (1970), pp. 227-231.  MR 254305 |  Zbl 0194.11701
[5] G. Butler - H.I. Freedman - P. Waltman, Uniformly persistent systems, Proc. Amer. Math. Soc., 96 (1986), pp. 425-430.  MR 822433 |  Zbl 0603.34043
[6] F. Cafiero, Sui teoremi d'unicità relativi ad un'equazione differenziale ordinata del primo ordine, Giorn. Mat. Battaglini, 78 (1948), pp. 193-215.  MR 32083 |  Zbl 0032.41103
[7] K.W. Chang - F.A. Howes, Nonlinear singular perturbation phenomena: theory and applications, Springer-Verlag, Berlin and New York, 1984.  MR 764395 |  Zbl 0559.34013
[8] M.G. Crandall, A generalization of Peano's existence theorem and flow-invariance, Proc. Amer. Math. Soc., 36 (1972), pp. 151-155.  MR 306586 |  Zbl 0271.34084
[9] M.L.C. Fernandes, Invariant sets and periodic solutions for differential systems, Magister Ph. Thesis, I.S.A.S., Trieste, 1986.
[10] M.L.C. Fernandes - F. Zanolin, Remarks on strongly flow-invariant sets, J. Math. Anal. Appl., 128 (1987), pp. 176-188.  MR 915976 |  Zbl 0657.34045
[11] M.L.C. Fernandes - F. Zanolin, On periodic solutions, in a given set, for differential systems (preprint).  Zbl 0725.34039
[12] M.L.C. Fernandes - F. Zanolin, Repelling conditions for boundary sets using Liapunov-like functions. - II: Persistence and periodic solutions (preprint).  MR 1061888 |  Zbl 0719.34092
[13] A. Fonda, Uniformly persistent semi-dynamical systems, Proc. Amer. Math. Soc. (to appear).  MR 958053 |  Zbl 0667.34065
[14] H.I. Freedman - P. Waltman, Mathematical analysis of some three species food-chain models, Math. Biosci., 33 (1977), pp. 257-276.  MR 682262 |  Zbl 0363.92022
[15] R.R. Gaines - J. Mawhin, Coincidence degree and nonlinear differential equations, Lecture Notes in Mathematics, vol. 568, Springer-Verlag, Berlin, 1977.  MR 637067 |  Zbl 0339.47031
[16] T. Gard, A generalization of the Naguno uniqueness criterion, Proc. Amer. Math. Soc., 70 (1978), pp. 166-172.  MR 470288 |  Zbl 0389.34003
[17] T.C. Gard, Strongly flow-invariant sets, Appl. Analysis, 10 (1980), pp. 285-293.  MR 580813 |  Zbl 0438.34039
[18] T.C. Gard - T.G. Hallam, Persistence in food webs-1. Lotka Volterra food chains, Bull. Math. Biol., 41 (1979), pp. 877-891.  MR 640001 |  Zbl 0422.92017
[19] P.M. Gruber, Aspects of convexity and its applications, Expo. Math., 2 (1984), pp. 47-83.  MR 783125 |  Zbl 0525.52001
[20] T.G. Hallam, A comparison principle for terminal value problems in ordinary differential equations, Trans. Amer. Math. Soc., 169 (1972), pp. 49-57.  MR 306611 |  Zbl 0257.34012
[21] P. Hartman, Ordinary differential equations, Wiley, New York, 1964.  MR 171038 |  Zbl 0125.32102
[22] J. Hofbauer, A general cooperation theorem for hypercycles, Monatsh. Math., 91 (1981), pp. 233-240.  MR 619966 |  Zbl 0449.34039
[23] V. Hutson, A theorem on average Liapunov functions, Monatsh. Math., 98 (1984), pp. 267-275.
Article |  MR 776353 |  Zbl 0542.34043
[24] M.A. Krasnosel'skii, The operator of translation along trajectories of of differential equations, Amer. Math. Soc., Providence, R.I., 1968.  MR 223640
[25] V. Lakshmikantham - S. Leela, Differential and integral inequalities, vol. I, Academic Press, New York, 1969.  Zbl 0177.12403
[26] J.P. La Salle, The stability of dynamical systems, Reg. Conf. Ser. in Math., SIAM, Philadelp ia, 1976.
[27] J. Massera, Contributions to stability theory, Ann. Math., 64 (1956), pp. 182-206.  MR 79179 |  Zbl 0070.31003
[28] J. Mawhin, Functional analysis and boundary value problems, in « Studies in ordinary differential equations », vol. 14 (J. K. Hale, ed.), The Math. Assoc. of America, U.S.A., 1977.  MR 473303 |  Zbl 0371.34017
[29] J. Mawhin, Topological degree methods in nonlinear boundary value problems, Reg. Conf. Ser. in Math., CBMS no. 40, Amer. Math. Soc., Providence, R.I., 1979.  MR 525202 |  Zbl 0414.34025
[30] M. Nagumo, Eine hinreichende Bedingung für die Unität der Lösung von Differentialgleichungen erster Ordnung, Japan J. Math., 3 (1926), pp. 107-112.  JFM 52.0438.01
[31] M. Nagumo, Über die Lage der Integralkurven gewöhnlicher Differentialgleichungen, Proc. Phys.-Math. Soc. Japan, 24 (1942), pp. 551-559.  MR 15180 |  Zbl 0061.17204
[32] L.C. Piccinini - G. Stampacchia - G. Vidossich, Ordinary differential equations in Rn, problems and methods, Springer-Verlag, Berlin and New York, 1984.  MR 740539 |  Zbl 0535.34001
[33] R.M. Redheffer - W. Walter, Flow-invariant sets and differential inequalities in normed spaces, Appl. Analysis, 5 (1975), pp. 149-161.  MR 470401 |  Zbl 0353.34067
[34] R. Reissig - G. Sansone - R. Conti, Qualitative Theorie nichtlinearer Differentialgleichungen, Cremonese, Roma, 1963.  MR 158121 |  Zbl 0114.04302
[35] N. Rouche - P. Habets - M. Laloy, Stability theory by Liapunov's Direct Method, Springer-Verlag, Berlin and New York, 1977.  MR 450715 |  Zbl 0364.34022
[36] L. Salvadori, Famiglie ad un parametro di funzioni di Liapunov, nello studio della stabilità, Symposia Math., 6 (1971), pp. 309-330.  MR 279396 |  Zbl 0243.34099
[37] P. Schuster - K. Sigmund - R. Wolff, Dynamical systems under constant organization. - III: Cooperative and competitive behavior of hypercycles, J. Differential Equations, 32 (1979), pp. 357-368.  MR 535168 |  Zbl 0384.34029
[38] M. Turinici, A singular perturbation result for a system of ordinary differential equations, Bull. Math. Soc. Sci. Math. R. S. Roumanie, 27 (1983), pp. 273-282.  MR 724153 |  Zbl 0532.34040
[39] G. Vidossich, Solutions of Hallam's problem on the terminal comparison principle for ordinary differential inequalities, Trans. Amer. Math. Soc., 220 (1976), pp. 115-132.  MR 412524 |  Zbl 0346.34007
[40] P. Volkmann, Über die positive Invaranz einer abgeschlossenen Teilmenge eines Banachschen Raumes bezüglich der Differentialgleichung u' = f(t, u), J. reine angew. Math., 285 (1976), pp. 59-65.  MR 415033 |  Zbl 0326.34081
[41] D.V.V. Wend, Existence and uniqueness of solutions of ordinary differential equations, Proc. Amer. Math. Soc., 23 (1969), pp. 27-33.  MR 245879 |  Zbl 0183.35604
[42] J.A. Yorke, Invariance for ordinary differential equations, Math. Systems Theory, 1 (1967), pp. 353-372.  MR 226105 |  Zbl 0155.14201
[43] T. Yoshizawa, Stability theory by Liapunov's second method, The Math. Soc. of Japan, Tokyo, 1966.  MR 208086 |  Zbl 0144.10802
[44] F. Zanolin, Bound sets, periodic solutions and flow-invariance for ordinary differential equations in Rn some remarks, in « Colloquium on Topological Methods in BPVs for ODEs », ISAS, Rend. Ist. Mat. Univ. Trieste, 19 (1987), pp. 76-92.  MR 941094 |  Zbl 0651.34049
Copyright Cellule MathDoc 2014 | Crédit | Plan du site